# SDR N6WA2016061501

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,752 hours, 20,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MSG.  REMOVED, INSPECTION AND REINSTALLED RT EMERGENCY DOOR.  NO FAULT FOUND, OPS CHECK GOOD IAW AMM 52-70-10.
